Rendiconti del Seminario Matematico della Università di Padova


Full-Text PDF (250 KB) | Metadata | Table of Contents | RSMUP summary
Volume 131, 2014, pp. 263–279
DOI: 10.4171/RSMUP/131-16

Published online: 2014-06-08

A note on Grayson's theorem

Annibale Magni[1] and Carlo Mantegazza[2]

(1) Universität Freiburg, Germany
(2) Università di Napoli Federico II, Italy

In this note we show a variational proof of Matthew Grayson's convexification theorem for simple closed curves moving by curvature in the plane.

Keywords: Curve shortening flow, geometric measure theory

Magni Annibale, Mantegazza Carlo: A note on Grayson's theorem. Rend. Sem. Mat. Univ. Padova 131 (2014), 263-279. doi: 10.4171/RSMUP/131-16